MAUDE Adverse Event Report: STRYKER GMBH CANNULATED TAP ASNIS III Ø4.0MM AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH CANNULATED TAP ASNIS III Ø4.0MM AO FITTING; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 702454
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided.A device inspection was not possible since the affected device was not returned for evaluation and no other evidence was provided.The batch record could not be reviewed because the affected device was not returned, and the lot number was not communicated.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Based on the risk management the probable root cause would be but not limited to; too much force applied during tapping/screwing.If the device is returned or if any additional information is provided, the investigation will be reassessed.Device was discarded.
 
Event or Problem Description
As reported: "it was inserted with power tool and it was broken.Therefore, all broken parts was removed from patient body.".

Brand Name
CANNULATED TAP ASNIS III Ø4.0MM AO FITTING
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key9851089
Report Number0008031020-2020-00739
Device Sequence Number2886361
Product Code LXH
UDI-Device Identifier04546540112071
UDI-Public04546540112071
Combination Product (Y/N)N
Initial Reporter CountryJP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number702454
Device Catalogue Number702454
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1